• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

A large deviations bound for the Teichmueller flow

Ergodic Theory an Dynamical Systems. 2011. Vol. 31. No. 04. P. 1043-1071.
Araujo V., Bufetov A. I.

Large deviation rates are obtained for suspension flows over symbolic dynamical systems with a countable alphabet. The method is that of the first author and follows that of Young. A corollary of the main results is a large deviation bound for the Teichm¨uller flow on the moduli space of abelian differentials, which extends earlier work of J. Athreya.